# SDR CA980602051

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fcu
- Part number: 0169448330
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAKING FROM THE FCU DRAIN WITH BOOST PUMP PRESSURE ON.  ALSO, HIGH FUEL CONSUMPTION.
